Các tư liệu về  Phó Giáo sư Tiến sĩ Phạm Hiến Bằng


Các bài báo nghiên cứu

1. Phương trình ∂ trên (DFN) – không gian với giá trị trong (DF)- không gian. Phạm Hiến Bằng. In trong: Thông báo khoa học của các trường đại học, 1996.

2. Application of the Vogt's Splitting theorem. Pham Hien Bang. Publ. of CFCA, Vol 1, 1997.

3. A remark on non- existence of a continuous linear projection in spaces of differentiable functions. Pham Hien Bang. Publ. of CFCA, vol 2, 1997.

4. First holomorphic cohomology group and linear topological properties. Pham Hien Bang. Vietnam J. of math, Vol 26(4), 1998.

5. Extending and lifting some linear topological structure. Pham Hien Bang, Le Mau Hai. Portugal math, Vol 55, fast 1, 1998.

6. On the property (LB ∞) of spaces of germs of holomorphic function and the properties (Ω,Ω¯) of the Hartogs domais in infinite dimension. Pham Hien Bang, Le Mau Hai. Acta math Vietnam, Vol 25, No 1, 2000.

7. Linear topological invariants and holomorphic cohomology groups in infinite dimension, Romanian jour of pure and applied mathematics. Pham Hien Bang, Le Mau Hai. Tome XLVII, No 1, 2002.

8. Some results on the  properties D3 (f) and D4 (f). Pham Hien Bang. Vietnam Jour of math, Vol 34, 2006.

9. Frechet- valued holomorphic functions on compact sets in (DFN)- spacesPham Hien Bang. Ukrainian math Journal, Vol 60, No 11, 2008.

10. Separately locally holomorphic functions and their singular sets. Pham Hien Bang. Bull. Math. Soc. Sci. Math. Roumanie Tom, Vol 51 (99), No 2, 2008.

11. Uniqueness properties of m-subharmonic functions in cegrell classes. Pham Hien Bang, Nguyen Xuan Hong, Nguyen Quang Dieu. J. Math. Anal. Appl., Vol 420 (2014), No 1, 2014.

12. Vitali’s theorem without uniform boundedness. Pham Hien Bang, Le Thanh Hung, Nguyen Quang Dieu, Phung Van Manh. Submid to Journal of the Spanish mathematical society.

13. Weighted pointwise convergence of rational functions. Pham Hien Bang, Le Thanh Hung, Nguyen Quang Dieu. Submid to Journal of the Spanish mathematical society.

14. Rapid convergence of tauberian type of sequences of vecto-valued polynomials. Pham Hien Bang, Thai Thuan Quang. Submid to journal of the Australian mathematical society.